# SDR CALA2023021000400

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757*
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 143N1010
- Condition: Cracked
- Location: Sta 620
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN INTERIOR FRAME IS CRACKED AT STA 620 STRINGER 8R. CUTOUT AND REPAIRED FUSELAGE FRAME @ STA 620 STRINGER 8R AND 9R AT A/C BRACKET LOCATION PER B757 SRM 53-00-07-2R REPAIR 8.
